# SDR SIMA20160710002

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 32,991 hours, 30,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE.   REMOVED AND REPLACED THE NR 2 DC/AC INVERTER IAW AMM 33-50-11  OPS CHECKED GOOD
